OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.24 (1992) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4763

Title: Measures, outer measures and normal lattices
Authors: Schutz, Robert W.
Issue Date: 1992
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Robert W. Schutz, “Measures, outer measures and normal lattices”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 24 (1992), pp. 127-137.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
24 (1992)
Abstract: In questo lavoro si definiscono le funzioni insiemistiche $\mu',\mu'',\mu_{i},\mu^{*},e\,\mu^{\wedge}$ collegate alle misure $\mu\epsilon M\left(\mathbf{L}\right)$, dove $M\left(\mathbf{L}\right)$ indica lo spazio delle misure limitate, finitamente additive, non negative, non banali definite su $A\left(\mathbf{L}\right)$, l'algebra generata dal reticolo $\mathbf{L}$ dei sottoinsiemi dello spazio X. Queste funzioni insiemistiche sono misure interne o esterne o hanno proprietà simili a tali misure. Si generalizzano risultati precedenti che trattavano il caso di misure a due valori. Si studiano tali funzioni insiemistiche in particolare sotto l'ipotesi di normalità del reticolo sottostante $\mathbf{L}$, e si ottengono condizioni che valgono per le funzioni studiate.
In this paper we define set functions $\mu',\mu'',\mu_{i},\mu^{*},and\,\mu^{\wedge}$ related to measures $\mu\epsilon M\left(\mathbf{L}\right)$, where $M\left(\mathbf{L}\right)$ stands for the space of bounded finitely additive, non-negative, non-trivial, measures defined on $A\left(\mathbf{L}\right)$, the algebra generated by the lattice $\mathbf{L}$ of subsets of space X. These set functions are inner or outer measures or have properties similar to such functions. We generalize previous work that dealt with two valued measures. We look at such set functions, in particular under the hypothesis of normality od the underlying lattice $\mathbf{L}$, and obtain conditions that will hold among such functions.
URI: http://hdl.handle.net/10077/4763
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.24 (1992)

Files in This Item:

File Description SizeFormat
SchutzRendMat24.pdf850.47 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.